Right eyelid/brow is drooping, called dr, waiting on a call back. Will more Botox correct or would it make it worse? (Photo)
Doctor Answers 12
Eyebrow Droop after Botox
What you are experiencing is brow ptosis. This happens when relaxation of the forehead muscles respond to Botox. Adding a few units of Botox into the brow depressor muscle may help. This does not always resolve this issue. Most of the time this issue resolves on its own over the next few weeks. I recommend contacting your physician and having an in person evaluation.
More BOTOX® may not be the answer.
In some cases, the BOTOX® can migrate to the muscle that’s responsible for lifting the eyelid. This is obviously an unintended side effect of BOTOX® treatment, but the good news is that the drooping shouldn’t last very long. Within 2 to 3 weeks, you should hopefully see your eyelid return to its normal position. I wouldn’t necessarily recommend more BOTOX® to correct this, as a positive effect can’t be guaranteed. Iopidine drops can help the affected eyelid until the drooping resolves. Contact your BOTOX® injector to discuss your options. Best of luck to you.
Botox Eye Drooping
I would recommend setting up an appointment with the injector to see what he/she may suggest you do about the drooping. Just wait for the call and I am sure you will get some resolution, Botox only last 3 to 4 months so this is nothing to worry about being permanent. Thank you for your question
You might also like...
Botox and Eye Heaviness
Thank you so much for your question and photos. What you are describing with your eyelid and brow drooping after botox does happen occasionally and can be caused by:
1.) Injecting botox too low on the forehead in the frontalis muscle
2.) Administering too many units of botox over the frontalis muscle
So, what can you do about this eyelid/brow heaviness? Visit your plastic surgeon's office and have your injector place 2-3 units perpendicularly under the brow in the muscle called the orbicularis oculi. By placing the botox in this area, you should see a brightening or slight opening of your right eye. If, after a week or so, you don't see any improvement, though, with this technique, you can ask your physician for a prescription of Apraclonidine 0.5% eye drops 3 times a day until drooping resolves. Or, you can just wait it out 3 months or so and the heaviness will correct itself on its own. I understand, though, this last suggestion is not very appealing since trying to apply makeup on this eye can be difficult. Please don't be concerned as you will be back to normal in no time. Wishing you well!
Drooping eyelid or eyebrow after botox injections
You can improve the eyebrow height by adding some additional botox to the lateral aspect of the eyebrow that is lower and also up high in the hairline. If the eyelid itself is droopy, alpha constrictor eye drops such as neosynephrine or vision or prescription eyedrops can help until the ptosis or eyelid droop improves in about 3 to 4 weeks.
Drooping after Botox
I would recommend that you meet with your physician to determine what might help at this point. The Botox is not permanent and will resolve after about 3-4 months, however your physician may opt to give you eye drops which may help with this also.
Drooping after Botox--Side Effects and what to do: iopidine drops
Unfortunately, this improves over time, 3-4 months. You can improve it in the short term with iopidine eye drops, please speak to your physician. Best, Dr. Emer.
Eyebrow droop after Botox
This can sometimes be corrected with additional Botox. It is not always a cure. Duration of this issue usually will last 4-6 weeks. It is never permanent. It is related to Botox placed in the forehead.
Eye droop after Botox
This side effect does not necessarily occur with too much but Botox can flow into unwanted areas or it may have been injected too low. Iopidine eye drops can elevate the lid on the right. More Botox is not the answer
Brow droop after Botox
Thanks for your question. This is not a lid droop per se but what is called Brow Ptosis. It results from relaxation of the forehead muscles in response to the neurotoxin. It is not a desired effect of course. A few units of neurotoxin into the brow depressor muscles on the affected side may help but it may not be perfect. Fortunately MOST of the time this lightenes up over the course of 2 to 3 weeks even if you do nothing. Your injector is the best one to consult with regarding recommendations as s/he knows the dose and placement that was used.
Lisa Vuich, MD
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.